Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

faieust

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. faieust

    -Softer skin (good if you're a girl I guess) Will pull out many (but not all) of your blackheads -Stinging and intense itching for the first few weeks of application -If you have mild, non inflammatory acne, this will give you inflammatory acne that will last a long time -Gives you unbelievably oily skin -Can cause pitting scars I started tazorac for mild, mostly non-inflammatory acne. Tazorac caused many of my blackheads and whiteheads to become extremely inflamed for weeks,
  2. I started Tazorac 8 weeks ago, 0.1% gel. What you're describing sounds a bit like an initial breakout. One thing to ask yourself is if all of those pimples that sprouted up before are in the same place those whiteheads were. If basically every bump turned into a pimple, that's likely just an initial breakout that came all at once which, truth be told, is lucky. I have whiteheads all over my face and forehead and they are coming up very slowly and are staying red for weeks as the plugs are pushed
  3. Hate to bring up an old thread, but came across this in a search. Anyways, I have been on retinoids (tretinoin and adapalene, and now tazorac) for years for acne. One of their more common side effects has always been oily skin. That said, to the poster above whose dermatologist wanted to up the dose, that may actually work. My skin was greasy on the .025 Retin-A micro, but not as much when the doctor upped it to .1%.
  4. Thanks for the info. How did the tazorac end up working out for you?
  5. I was prescribed Tazorac .05% gel a few days ago. For the first week I am to use the short contact method where I wash it off 20 minutes after applying. When it's on my face though, I get an intense itching feeling where it is applied. It's intense enough to where I can't fall asleep. I can push through it but I'm wondering if this is normal and if anyone else who has used the gel has experienced this? And if so, does that go away with time? Thanks
  6. faieust

    None Major cystic breakout (and I don't get cystic acne) scarring and nausea This caused me to breakout into very bad cystic acne after 1 week, and I've never had this kind of acne. It's been over 2 weeks since I got off the doxycycline hyclate and many of the zits are still there and taking forever to heal. Some of them have caused what is probably permanent scarring. If a drug is going to cause an initial breakout, it shouldn't be so bad that it scars you for life. My dermatologist
  7. It's ok don't worry about it. No it's not legal. It's actually assault. But what can ya do. My skin was doing otherwise great and I was really happy that day. Just one little pimple on my nose that would have been gone by now and now it's a swollen nodulistic mess. And he scratched me bc he wasn't wearing gloves. The worst part is? I wasn't exaggerating at all. When I told a friend, as I was talking, I was realizing just how crazy this whole thing is.
  8. What is applied to your skin does end up in your bloodstream. That said, I don't know about BP, but here's what I found through a search: http://www.drugs.com/pregnancy/benzoyl-peroxide-topical.html Best of luck.
  9. I had a bit of a breakout and went to the dermatologist for some Benzaclin because I remember that helped last time. I just went in for a prescription. I had a medium sized zit on my nose that had come a head. It probably would have been gone in 2 days, however the doctor kept insisting on "flushing and draining" it. I said no. He insisted. I said I'd rather leave it alone, thanks. Then, his nurse comes in with a syringe. I said is that for me? She said the doctor wanted her to drain my zit.
  10. A few years ago I moved to a different part of the U.S. and it is very humid here. Either because of that or something else, I began to get deep, very painful zits on my nose and occasionally but not really on other parts of my face. Basically just my nose. As soon as one or two on my nose would heal I would get another one. They were very deep, hardly ever surfaced, and painful. Eventually I started using 10% benzoyl peroxide cream and salyclic acid face wash. I have very oily, medium olive ski
  11. In response to the comment about soda, I used to drink cokes twice a day, eat burgers, lots of french fries, chips, really bad food. Sweets, etc. No zits. And man, I loved drinking a coca cola! For a few weeks about a year ago, I drank more Coke than water. No zits during this time. Then, for whatever reason, I just quit drinking soda and changed my food habits and started to eat much healthier. About this time, I started getting extremely painful, super deep zits on my nose. They were red, v
  12. Sorry to resurrect an old thread, but wanted to correct some misinformation. Pasta is actually classified as "LOW" on the glycemic index. It has a slow effect on blood sugar levels. Whole grain pasta, even less so. Barilla makes a great multi-grain pasta loaded with Omega-3 fatty acids and other nutrients. It tastes fantastic. The GI of pasta stays low as long as you do not overcook it to the point where it's sticky. Al dente is best. I love multigrain and whole wheat pasta, and e
×